# SDR DALA2024091208966

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 55,014 hours, 26,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 1RGIRT BAR HALF WAY ENGAGED WHILE DISARMED DOOR.   RMVD R1 GIRT BAR, FOUND FWD AND AFT LEAF SPRINGS DAMAGED ON R1 GIRT BAR. INSTLD NEW GIRT BAR REF B757 MM 25-66. (4019954)
